# SDR SWAA2022041161685

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 312-328 RBL 31 WL208 / REMOVED LOCATED AND DRILLED OK TO INSTALL FLOOR SUPPORT BS 312 - 328 RBL 31 WL 208 I.A.W BOEING DWG 141A5400 AND SRM 51-40-02-0G-0. 80512R 18DEC19 INSP 357 12/18/19 INSTALLED FLOOR SUPPORT BS 312 - BS 328 RBL 31 WL 208 I.A.W BOEING DWG 141A5400 AND SRM 51-40-02-0G-0.
